IEEE - Institute of Electrical and Electronics Engineers, Inc. - Observed-Based Finite-Time Control of Nonlinear Semi-Markovian Jump Systems With Saturation Constraint

Author(s): Yongxiao Tian ; Huaicheng Yan ; Hao Zhang ; Simon X. Yang ; Zhichen Li
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Volume: PP
Page(s): 1 - 11
ISSN (Electronic): 2168-2232
ISSN (Paper): 2168-2216
DOI: 10.1109/TSMC.2019.2962318
Regular:

This article is concerned with the issues of finite-time control for a class of continuous-time nonlinear semi-Markovian jump systems (SMJSs) with saturation constraint via observed-based control.... View More

Advertisement